# SDR SWIA200514435

- Difficulty date: January 20, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 26,100 hours, 35,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1131
- Condition: Discharged
- Location: Emergency Light
- Part time: 8,110 hours, 11,071 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EMERGENCY LIGHTS INTERMITTENT DURING TEST.  REPLACED  EMERGENCY BATTERY PACK AT MID CABIN.  OPERATIONAL CHECK GOOD.
